# SDR AALA202506026137

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 76,561 hours, 29,762 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR INTERMITTENTLY GETS STUCK CLOSED., TOP LOCK HAS TO BE MOVED BY HAND TO UNLOCK. MAINTENANCE LUBRICATED TOP STRIKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-00 WITH NO FAULTS NOTED.
